# SDR ASAA2023121546799

- Difficulty date: December 15, 2023
- Submitted: December 19, 2023
- Operation: Air carrier
- Aircraft: N912AK
- Make and model: Boeing 737-9
- Aircraft serial: 67507
- Aircraft time: 442 hours, 124 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200037709
- Condition: Missing
- Location: R1 Door
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EXIT SIGN COVER MISSING. GROUNDED - YES. INSTALLED NEW EXIT SIGN COVER @ R1 DOOR. REF AMM 33-51-01.
